# SDR DALA2021122708078

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 8,259 hours, 949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 FOUND EMERGENCY LIGHT INOP AT 53B. CORRECTIVE ACTION: FOUND WIRE DISCONNECTED AT FLOOR. OP CHECK NORMAL. (8406350)
